# SDR AALA20100814TUL08

- Difficulty date: August 14, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 57,023 hours, 29,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G-2 GALLEY MOUNT INBOARD OF SEAT TRACK NUMBER 4 AT STATION 218.  INSTALLED REPLACEMENT GALLEY MOUNT PER SRM 51-01-00.
